Article info

Download PDFPDF
Letters
Higher incidence of retinal pigment epithelium tears after ranibizumab in neovascular age-related macular degeneration with increasing pigment epithelium detachment height

Authors

  1. Correspondence to Dr Muhammad Usman Saeed and Dr Josef Guber, Sutton Eye Unit, Epsom and St Helier University Hospitals, NHS Trust, Cotswold Road, London SM2 5NF, UK; musmansaeed{at}aol.com and josef.guber{at}esth.nhs.uk
View Full Text

Citation

Guber J, Praveen A, Saeed MU
Higher incidence of retinal pigment epithelium tears after ranibizumab in neovascular age-related macular degeneration with increasing pigment epithelium detachment height

Publication history

  • Received July 7, 2013
  • Revised August 17, 2013
  • Accepted August 27, 2013
  • First published September 13, 2013.
Online issue publication 
October 18, 2013

Article Versions

Request permissions

If you wish to reuse any or all of this article please use the link below which will take you to the Copyright Clearance Center’s RightsLink service. You will be able to get a quick price and instant permission to reuse the content in many different ways.